# SDR YENA20101117154

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 10,312 hours, 5,934 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 5913840
- Part serial: A0363
- Condition: Failed
- Location: Te Flap
- Part time: 10,312 hours, 5,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: O

## Discrepancy

FLT 1240 CLT-BOS, CREW DECLARED EMERGENCY IN CRUISE FLAP FAIL, SPOILER FAULT, A/P FAIL, WINDSHEAR FAIL, GRD PROX FAIL, SHAKER ANTICIPATED.  REPLACED RIGHT FLAP POSITION SENSOR PER AMM 27-53-04.  TESTED PER AMM 27-50-00.  SYS OPS CHECK NORMAL.
